Next Article in Journal
On the Achievable Stabilization Delay Margin for Linear Plants with Time-Varying Delays
Next Article in Special Issue
Mixed Order Fractional Differential Equations
Previous Article in Journal / Special Issue
Stability of a Monomial Functional Equation on a Restricted Domain

Order Article Reprints

Journal: Mathematics, 2017
Volume: 5
Number: 54

Article: An Investigation of Radial Basis Function-Finite Difference (RBF-FD) Method for Numerical Solution of Elliptic Partial Differential Equations
Authors: by and

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop